# SDR C2XA04SH324

- Difficulty date: May 27, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 4,234 hours, 3,423 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE RT UPPER APU MOUNT.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-32-13 SECTION 4 FIGURE 203.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
